Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Lactating, reduced milk production. Taking satavarex. Side effects?

Hi... Am a lactating mother of a 2 month old baby. I have been taking satavarex twice a day to increase breast milk production in addition to eating well. Now I feel milk production has reduced as baby demands feed every 1.5 hour. I have already taken perinorm for 15 days. Is it safe if I take lactare tablets 2 twice a day in additiom to satavarex? Will this help increase the milk flow? Will there be any side effects? .. Regards, Gouri.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  1247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
The "Lactare" and "Satavarex" has common content "shatavati". but lactare has more contents than satavarex. If you want to start Lactare stop taking satavarex. Generally lactare and perinorm should be enough for increasing milk production. If after changing to lactare , the milk production problem persist, you should meet your gynecologist.
good luck.
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor